# SDR SWIA202052763

- Difficulty date: September 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clamp
- Condition: Cracked
- Location: Counte Balance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT COUNTERBALANCE UPPER CLAMP CRACKED.  C-CHECK RO 9/21/2020.  INSTALLED NEW PAX DOOR AFT COUNTERBALANCE CLAMP, REF CRJ 700 CMM.  OPS CHECKS GOOD.
